# SDR DALA1129731817

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 37,175 hours, 8,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4103411G
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT UPPER WEDGE O/B END IS DENTED AND REPAIRED PER SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201.
